Journal of the Mathematical Society of Japan

On semi-hereditary rings

Shizuo ENDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 13, Number 2 (1961), 109-119.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261147134

Digital Object Identifier
doi:10.2969/jmsj/01320109

Mathematical Reviews number (MathSciNet)
MR0138664

Zentralblatt MATH identifier
0102.02902

Subjects
Primary: 16.80
Secondary: 18.00

Citation

ENDO, Shizuo. On semi-hereditary rings. J. Math. Soc. Japan 13 (1961), no. 2, 109--119. doi:10.2969/jmsj/01320109. https://projecteuclid.org/euclid.jmsj/1261147134


Export citation